# SDR CA110614013

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 31080891
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H, A NEW BEARING WAS PURCHASED. UPON VISUAL INSPECTION PRIOR TO INSTALLATION, TECH NOTICED MARKS ON THE OUTER RACE-WAY AND REJECTED THE BEARING.  DURING CLOSER EVALUATION SEVERAL GRINDING MARKS WERE FOUND 360 DEGREES AROUND THE OUTER RACEWAY INSIDE DIAMETER.
